# SDR SIMA202109109002

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,046 hours, 34,086 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Master
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BATT OVR TEMP AFTER LANDING / DECLARED EMERGENCY NO INJURIES RPRTD #1 BATT HOT 85 C-C/A-RAR #1 MAIN BATTERY IAW AMM W/C 24-600-00 OPC GOOD
